| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Mechanical Problem (1384); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/14/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).After installing the battery tester pump shows low battery power warring due to c13 voltage leak on interface board.Pump passed displacement test and self test.
Event or Problem Description
Customer reported via phone call that the insulin pump had received motor failed and battery failed alarm.The customer¿s blood glucose level was 88 mg/dl at the time of the incident.Customer stated that the insulin pump had low battery alert.The device will not be returned for analysis.